# SDR GTIA9700031

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PYLON SHEAR WEB TO LONGERON 17R, TIE CLIP IS CRACKED IN TWO, STATION 965.  REPLACED TIE CLIP PER SRM 51-10-1, 51-10-3, 51-30-2.  (M)
